×

zbMATH — the first resource for mathematics

The tax identity in risk theory - a simple proof and an extension. (English) Zbl 1163.91430
Summary: By linking queueing concepts with risk theory, we give a simple and insightful proof of the tax identity in the Cramér-Lundberg model that was recently derived in [H. Albrecher and C. Hipp, Bl. DGVFM 28, No. 1, 13–28 (2007; Zbl 1119.62103)], and extend the identity to arbitrary surplus-dependent tax rates.

MSC:
91B30 Risk theory, insurance (MSC2010)
91B64 Macroeconomic theory (monetary models, models of taxation)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albrecher, H.; Hipp, C, Lundberg’s risk process with tax, Blätter der DGVFM, 28, 1, 13-28, (2007) · Zbl 1119.62103
[2] Asmussen, S., Ruin probabilities, (2000), World Scientific Singapore
[3] Cohen, J.W., The single server queue, (1982), North-Holland Publishing Co. Amsterdam · Zbl 0481.60003
[4] Perry, D.; Stadje, W.; Zacks, S., Hitting and ruin probabilities for compound Poisson processes and the cycle maximum of the M/G/1 queue, Stochastic models, 18, 4, 553-564, (2002) · Zbl 1013.60070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.